Alert archive / Nebraska / Red Flag Warnings in 2012

Red Flag Warning 28, NWS Hastings, NE

September 19, 201224 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this red flag warning at Sep 19, 2012, 3:28 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Sep 19, 2012, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 19, 2012, 3:28 AM CDT (08:28 UTC)
In effect from
Sep 19, 2012, 12:00 PM CDT
Expired
Sep 19, 2012, 8:00 PM CDT
In force
8 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3774 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WWUS83 KGID 190828
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
328 AM CDT WED SEP 19 2012

...CRITICAL FIRE DANGER DEVELOPING THIS AFTERNOON AND EARLY
EVENING...

.GUSTY NORTH-NORTHWEST WIND WILL GRADUALLY BUILD SOUTHWARD ACROSS 
ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS
AFTERNOON INTO EARLY THIS EVENING IN THE WAKE OF A DRY COLD FRONT.
SUSTAINED WIND SPEEDS OF 20-30 MPH AND GUSTS TO AROUND 35 MPH ARE
EXPECTED...WHICH WILL COMBINE WITH DRY VEGETATION...WARM
TEMPERATURES AND RELATIVE HUMIDITY VALUES BELOW 20 PERCENT TO
PROMOTE CRITICAL FIRE DANGER.

KSZ005>007-NEZ039>041-046>049-060>064-072>077-082>087-191700-
/O.UPG.KGID.FW.A.0013.120919T1700Z-120920T0100Z/
/O.NEW.KGID.FW.W.0028.120919T1700Z-120920T0100Z/
PHILLIPS-SMITH-JEWELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-
POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-
ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
328 AM CDT WED SEP 19 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
005...006...007...039...040...041...046...047...048...049...060...
061...062...063...064...072...073...074...075...076...077...082...
083...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM CDT THIS EVENING. THIS REPLACES THE FIRE
WEATHER WATCH THAT WAS PREVIOUSLY IN EFFECT. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH AND FIRE WEATHER ZONE 007 JEWELL. 
  IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY...FIRE WEATHER ZONE 
  040 GREELEY...FIRE WEATHER ZONE 041 NANCE...FIRE WEATHER ZONE 
  046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...FIRE WEATHER ZONE 
  048 MERRICK...FIRE WEATHER ZONE 049 POLK...FIRE WEATHER ZONE 
  060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 
  062 HALL...FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 
  064 YORK...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 
  073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 
  075 ADAMS...FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 
  FILLMORE...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER ZONE 
  083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER 
  ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE 
  WEATHER ZONE 087 THAYER.

* WINDS...INCREASING FROM THE NORTH-NORTHWEST AT 20 TO 30 MPH WITH
  GUSTS TO AROUND 35 MPH BEHIND A PASSING COLD FRONT.

* RELATIVE HUMIDITY...FALLING TO BETWEEN 13 AND 20 PERCENT FOR
  SEVERAL HOURS. 

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE GROWTH
  AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO CONTAIN. USE
  CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD RESULT IN A
  FIRE. THIS INCLUDES THOSE UNDERWAY WITH HARVEST...AS THE USE OF
  LARGE FARM MACHINERY AND OFF ROAD VEHICLES IN THESE CONDITIONS
  COULD RESULT IN AN ACCIDENTAL FIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KSZ017>019-191700-
/O.NEW.KGID.FW.W.0028.120919T1700Z-120920T0100Z/
ROOKS-OSBORNE-MITCHELL-
328 AM CDT WED SEP 19 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
017...018 AND 019...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM CDT THIS EVENING.

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 017 ROOKS...FIRE 
  WEATHER ZONE 018 OSBORNE AND FIRE WEATHER ZONE 019 MITCHELL.

* WINDS...INCREASING BY MID TO LATE AFTERNOON FROM THE NORTH-
  NORTHWEST AT 20 TO 25 MPH WITH GUSTS TO AROUND 30 MPH.

* RELATIVE HUMIDITY...FALLING TO BETWEEN 13 AND 20 PERCENT FOR
  SEVERAL HOURS. 

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE GROWTH
  AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO CONTAIN. USE
  CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD RESULT IN A
  FIRE. THIS INCLUDES THOSE UNDERWAY WITH HARVEST...AS THE USE OF
  LARGE FARM MACHINERY AND OFF ROAD VEHICLES IN THESE CONDITIONS
  COULD RESULT IN AN ACCIDENTAL FIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

PFANNKUCH
2 follow-up statements
659 
WWUS83 KGID 191646
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1146 AM CDT WED SEP 19 2012

...CRITICAL FIRE DANGER DEVELOPING THIS AFTERNOON AND EARLY
EVENING...

.GUSTY NORTH-NORTHWEST WIND WILL GRADUALLY BUILD SOUTHWARD ACROSS
ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS
AFTERNOON INTO EARLY THIS EVENING IN THE WAKE OF A DRY COLD
FRONT. SUSTAINED WIND SPEEDS OF 20-30 MPH AND GUSTS TO AROUND
35 MPH ARE EXPECTED...WHICH WILL COMBINE WITH DRY VEGETATION...
WARM TEMPERATURES AND RELATIVE HUMIDITY VALUES BELOW 20 PERCENT
TO PROMOTE CRITICAL FIRE DANGER.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
200100-
/O.CON.KGID.FW.W.0028.120919T1700Z-120920T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1146 AM CDT WED SEP 19 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...
006...007...017...018...019...039...040...041...046...047...048...
049...060...061...062...063...064...072...073...074...075...076...
077...082...083...084...085...086 AND 087...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER 
  ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER 
  ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER 
  ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER 
  ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER 
  ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER 
  ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER 
  ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE 
  WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WINDS...INCREASING FROM THE NORTH-NORTHWEST AT 20 TO 30 MPH 
  WITH GUSTS TO AROUND 35 MPH BEHIND A PASSING COLD FRONT. 

* RELATIVE HUMIDITY...FALLING TO BETWEEN 13 AND 20 PERCENT FOR 
  SEVERAL HOURS. 

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. THIS INCLUDES THOSE UNDERWAY WITH HARVEST...
  AS THE USE OF LARGE FARM MACHINERY AND OFF ROAD VEHICLES IN 
  THESE CONDITIONS COULD RESULT IN AN ACCIDENTAL FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HEINLEIN
925 
WWUS83 KGID 200054
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
754 PM CDT WED SEP 19 2012


KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
200200-
/O.EXP.KGID.FW.W.0028.000000T0000Z-120920T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
754 PM CDT WED SEP 19 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018...019...039...040...041...046...047...048...049...
060...061...062...063...064...072...073...074...075...076...077...
082...083...084...085...086 AND 087...

THE WIND ACROSS THE AREA IS DECREASING IN INTENSITY AND RELATIVE
HUMIDITY VALUES ARE INCREASING...THUS CRITICAL FIRE WEATHER
CONDITIONS HAVE ENDED. THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE AT 8 PM CDT.

$$

WESELY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Sep 19, 12:52 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 19, 12:52 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1252 AM CDT WED SEP 19 2012

.AVIATION...06Z KGRI TAF...PRIMARILY A WIND FORECAST FOR KGRI THE
NEXT 24 HOURS AS VFR CIGS AND VSBYS EXPECTED TO PREVAIL THROUGH
THE PERIOD. EXPECT LIGHT SOUTHERLY WINDS EARLY THIS MORNING TO
GRADUALLY SHIFT AND BECOME MORE WESTWARD BY DAYBREAK...AHEAD OF A
RAPIDLY APPROACHING COLD FRONT DROPPING SOUTHWARD ACROSS THE
NORTHERN PLAINS. CONTINUE TO THINK TIMING OF THE FRONTAL PASSAGE
WILL BE AROUND MIDDAY AT KGRI...WITH A MARKED WIND SHIFT AND GUSTY
NORTH NORTHWESTERLY WINDS EXPECTED IN ITS WAKE. EXPECT THESE GUSTY
WINDS TO EVENTUALLY RELAX JUST AFTER SUNSET AS THE FRONT RACES
ACROSS KANSAS AND A SURFACE RIDGE SLIDES SOUTHWARD ACROSS THE
LOCAL AREA LATE WEDNESDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT TUE SEP 18 2012/

SHORT TERM...TONIGHT AND WEDNESDAY.

MAIN CHALLENGE WILL BE LOW DEWPOINTS AND HUMIDITY CREATING POTENTIAL
FIRE DANGER FOR WEDNESDAY AFTERNOON AND EVENING.

AMPLIFIED RIDGE IN THE WESTERN UNITED STATES WITH A TROUGH IN THE
EAST WILL PERSIST INTO TOMORROW. AT THE SURFACE...COLD FRONT IS ON
THE WAY AND WILL ARRIVE DURING THE DAY WEDNESDAY. TEMPERATURES WILL
PROBABLY TOP OUT ON THE EARLY SIDE...DEPENDING ON HOW FAST THE FRONT
MOVES THROUGH. STRONG MIXING WILL PREVENT THE TEMPERATURE FROM
DROPPING OFF TERRIBLY FAST.

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. MAIN FORECAST CONCERNS
WILL BE TEMPERATURES.

NORTHWEST FLOW WILL BE THE MAIN WEATHER FEATURE THROUGH THE PERIOD.
THERE ARE ONLY A FEW MINOR WAVES THAT MOVE THROUGH THE AREA AND
EXPECT THERE TO BE DRY CONDITIONS. PLENTY OF SUNSHINE AND WARM
ADVECTION WILL KEEP THURSDAY WARM BUT AS A COLD FRONT MOVES THROUGH
THE AREA THE TEMPERATURES WILL BE COOLER BEHIND THE FRONT ON FRIDAY.
THE COOL SURFACE HIGH PRESSURE CONTINUES ACROSS THE AREA ON
SATURDAY.

ON SUNDAY THE SURFACE HIGH MOVES OFF TO THE EAST AND BY LATER IN THE
DAY THERE IS WARM ADVECTION AND TEMPERATURES WILL WARM A BIT MORE
THAN ON SATURDAY. THE WARMING CONTINUES INTO MONDAY AND TUESDAY WITH
TEMPERATURES WARMER AGAIN.

FIRE WEATHER...THE NAM SEEMS TO BE GRABBING ONTO THE LOWER DEWPOINTS
BEHIND THE FRONT THE BEST SO WENT WITH THIS MODEL AS IT SEEMS TO BE
DOING THE BEST WITH THE STRONG MIXING ANTICIPATED. WITH LOW RELATIVE
HUMIDITY AND STRONG WIND EXPECTED...I PUT ALL BUT THE SOUTHERNMOST
KANSAS COUNTIES INTO A FIRE WEATHER WATCH. IT DOES NOT APPEAR THAT
THE FRONT WILL MAKE IT FAR ENOUGH SOUTH TO GIVE THE WIND NEEDED TO
INCLUDE THE SOUTHERNMOST COUNTIES...BUT IT MAY BE CLOSE IF THE COLD
FRONT WINDS UP BEING FASTER.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     NEZ039>041-046>049-060>064-072>077-082>087.

KS...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     KSZ005>007.

&&

AVIATION...ROSSI
SHORT TERM/FIRE WEATHER...HEINLEIN
LONG TERM...JCB
Hazardous weather outlook, Sep 18, 4:32 PM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT TUE SEP 18 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
191200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
432 PM CDT TUE SEP 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FIRE DANGER WILL INCREASE CONSIDERABLY FOR WEDNESDAY AFTERNOON
AND EARLY EVENING...AS NORTH WINDS INCREASE TO AROUND 20 MPH WITH
HIGHER GUSTS BEHIND A COLD FRONT...AND RELATIVE HUMIDITY VALUES
DROP TO LESS THAN 20 PERCENT. CRITICAL FIRE DANGER WILL BE MOST
LIKELY IN SOUTH CENTRAL NEBRASKA...ALTHOUGH ELEVATED TO NEAR-
CRITICAL FIRE WEATHER CONDITIONS WILL ALSO EXIST IN NORTH CENTRAL
KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

Nearby

Red Flag Warnings in Nebraska, 2012Red Flag Warnings in Kansas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.